GE-derivations

Document Type : Research Paper

Authors

1 Department of Mathematics Education, Gyeongsang National University, Jinju 52828, Korea.

2 Department of Mathematics, GITAM, Hyderabad Campus, Telangana-502329, India.

10.29252/as.2022.2631

Abstract

The notions of $\xi$-inside GE-derivation and $\xi$-outside GE-derivation on a GE-algebra are introduced and its properties are investigated. Conditions for a self-map on GE-algebra to be a $\xi$-inside GE-derivation and a $\xi$-outside GE-derivation are provided. The $\xi$-inside GE-derivation or the $\xi$-outside GE-derivation $\varrho$ are used to form two sets $X_{(\varrho = \xi)}$ and ${\rm ker}(\varrho)$, and GE-subalgebra and GE-filter are studied for these two sets.

Keywords


[1] R. K. Bandaru, A. Borumand Saeid and Y. B. Jun, On GE-algebras, Bull. Sect. Logic, 50 No. 1 (2021)
81-96.
[2] R. K. Bandaru, A. Borumand Saeid and Y. B. Jun, Belligerent GE- lter in GE-algebras, J. Indones. Math.
Soc. (submitted).
[3] A. Borumand Saeid, A. Rezaei, R. K. Bandaru and Y. B. Jun, Voluntary GE- lters and further results of
GE- lters in GE-algebras, J. Algebr. Syst., 10 No. 1 (2022) 31-47.
[4] S. Celani, A note on homomorphisms of Hilbert algebras, Int. J. Math. Math. Sci., 29 No. 1 (2002) 55-61.
[5] I. Chajda, R. Halas and Y. B. Jun, Annihilators and deductive systems in commutative Hilbert algebras,
Comment. Math. Univ. Carolinae, 43 No. 3 (2002) 407-417.
[6] A. Diego, Sur les algebres de Hilbert, Collection de Logique Mathematique, Edition Hermann, Serie A,
XXI, (1966).
[7] S. M. Hong and Y. B. Jun, On deductive systems of Hilbert algebras, Commun. Korean Math. Soc., 11 No.
3 (1996) 595-600.
[8] Y. Imai and K. Iseki, On axiom system of propositional calculi, XIV, P. Jpn. Acad. A-Math, 42 No. 1
(1966) 19-22.
[9] K. Iseki, An algebra related with a propositional calculus, P. Jpn. Acad. A-Math, 42 No. 1 (1966) 26-29.
[10] Y. B. Jun, Commutative Hilbert algebras, Soochow J. Math., 22 No. 4 (1996) 477-484.
[11] Y. B. Jun and K. H. Kim, H- lters of Hilbert algebras, Scient. Math. Japon., 62 No. 1 (2005) 143-148.
[12] Y. B. Jun and X. L. Xin, On derivations of BCI-algebras, Inf. Sci., 159 (2004) 167-176.
[13] H. S. Kim and Y. H. Kim, On BE-algebras, Scient. Math. Japon. Online e-2006, (2006) 1299-1302.
[14] K. H. Kim and S. M. Lee, On derivations of BE-algebras, Honam Math. J., 36 No. 1 (2014) 167-178.
[15] M. A.  Ozturk, J. G. Lee, R. K. Bandaru and Y. B. Jun, Strong GE- lters and GE-ideals of bordered
GE-algebras, J. Math., 2021 (2021).
[16] A. Rezaei, R. K. Bandaru, A. Borumand Saeid and Y. B. Jun, Prominent GE- lters and GE-morphisms
in GE-algebras, Afr. Mat., 32 (2021) 1121-1136.
[17] A. Rezaei, A. Borumand Saeid and R. A. Borzooei, Relation between Hilbert algebras and BE-algebras,
Appl. Appl. Math., 8 No. 2 (2013) 573-584.
[18] S. Z. Song, R. K. Bandaru. and Y. B. Jun, Imploring GE- lters of GE-algebras, J. Math., 2021 (2021).
Young Bae